International Journal of Communications, Network and System Sciences

Vol.3 No.12(2010), Paper ID 3364, 9 pages

DOI:10.4236/ijcns.2010.312126

 

A Synchronous and Deterministic MAC Protocol for Wireless Communications on Linear Topologies

 

Daniele De Caneva, Pier Luca Montessoro

 

 

Copyright © 2010 Daniele De Caneva, Pier Luca Montessoro et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

 

How to Cite this Article


D. Caneva and P. Montessoro, "A Synchronous and Deterministic MAC Protocol for Wireless Communications on Linear Topologies," International Journal of Communications, Network and System Sciences, Vol. 3 No. 12, 2010, pp. 925-933. doi: 10.4236/ijcns.2010.312126.

Copyright © 2021 by authors and Scientific Research Publishing Inc.

Creative Commons License

This work and the related PDF file are licensed under a Creative Commons Attribution 4.0 International License.